MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. SOFT MESH; SURGICAL MESH
Model Number 0117008
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Prolapse (2475)
Date of Event 08/27/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient appears to have a complex medical history.There is no connection that can be made between the problems experienced by the patient and the davol soft mesh used to treat her in 2012.Review finds no other complaints have been reported to date for this manufacturing lot (huwd1245).If additional event and/or evaluation information is obtained, a follow up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
The following is based on a review of medical records provided to davol by the patient's attorney: (b)(6) 2012 - the patient was diagnosed with a total vault prolapse with a large cystocele.The patient underwent a laparotomy, open sacrocolpopexy with implant of a bard soft mesh, repair of vaginal vault opening and burch bladder suspension followed by cystoscopy.(b)(6) 2013 - the patient had an md office visit where the patient complained of a vaginal bulge or pressure and underwent office cystoscopy.The patient was diagnosed with pelvic prolapse.(b)(6) 2013 - the patient was diagnosed with symptomatic pelvic prolapse and underwent a cystocele repair with implant of two non-bard davol grafts and a non bard davol mesh, sacrospinous ligament vaginal vault suspension and cystoscopy.There was no mention of any visualization or involvement of the previously implanted bard soft mesh.

Brand Name
SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7150794
Report Number1213643-2017-01119
Device Sequence Number19203887
Product Code FTL
UDI-Device Identifier00801741030857
UDI-Public(01)00801741030857
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2017
Device Model Number0117008
Device Catalogue Number0117008
Device Lot NumberHUWD1245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight79